Alert archive / Illinois / Frost Advisories in 2005

Frost Advisory 1, NWS Lincoln, IL

October 27, 200516 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 27, 2005, 3:10 PM CDT for 16 counties in Illinois. It took effect at Oct 28, 2005, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2005, 3:10 PM CDT (20:10 UTC)
In effect from
Oct 28, 2005, 3:00 AM CDT
Expired
Oct 28, 2005, 8:00 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 130 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 272010
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT THU OCT 27 2005

...COLD TEMPERATURES EXPECTED TONIGHT WITH FROST AND FREEZE
CONDITIONS FOR PORTIONS OF CENTRAL AND EASTERN ILLINOIS...

.A LARGE AREA OF HIGH PRESSURE WILL OVERSPREAD ILLINOIS TONIGHT.
THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL
PROVIDE IDEAL CONDITIONS FOR A HARD FREEZE OVER CENTRAL ILLINOIS.
FREEZING TEMPERATURES OVER EASTERN AND SOUTHEASTERN ILLINOIS WILL
BE MORE SPOTTY TONIGHT...HOWEVER A WIDESPREAD FROST IS EXPECTED
AFTER MIDNIGHT.

ILZ038-042-043-051>053-280300-
/X.NEW.KILX.FZ.W.0001.051028T0800Z-051028T1300Z/
MCLEAN-LOGAN-DE WITT-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR
310 PM CDT THU OCT 27 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

LOW TEMPERATURES TONIGHT WILL BE AT OR BELOW 32 DEGREES OVER MOST
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ044>046-054>057-061>063-066>068-071>073-280300-
/X.NEW.KILX.FR.Y.0001.051028T0800Z-051028T1300Z/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
310 PM CDT THU OCT 27 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT AS
TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
4 follow-up statements
000 
WWUS73 KILX 280233
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU OCT 27 2005

...FROST AND FREEZE CONDITIONS EXPECTED OVER PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS OVERNIGHT...

.A LARGE AREA OF HIGH PRESSURE WILL OVERSPREAD ILLINOIS TONIGHT.
THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL
PROVIDE IDEAL CONDITIONS FOR A HARD FREEZE OVER CENTRAL ILLINOIS.
FREEZING TEMPERATURES OVER EASTERN AND SOUTHEASTERN ILLINOIS WILL
BE MORE SPOTTY TONIGHT...HOWEVER A WIDESPREAD FROST IS EXPECTED
AFTER MIDNIGHT.

ILZ038-042-043-051>053-281000-
/X.CON.KILX.FZ.W.0001.051028T0800Z-051028T1300Z/
MCLEAN-LOGAN-DE WITT-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR
933 PM CDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

LOW TEMPERATURES TONIGHT WILL BE AT OR BELOW 32 DEGREES OVER MOST
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ILZ044>046-054>057-061>063-066>068-071>073-281000-
/X.CON.KILX.FR.Y.0001.051028T0800Z-051028T1300Z/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
933 PM CDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT AS
TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.


$$
SMITH
000 
WWUS73 KILX 280245
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT THU OCT 27 2005

...FROST AND FREEZE CONDITIONS EXPECTED OVER PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS OVERNIGHT...

.A LARGE AREA OF HIGH PRESSURE WILL OVERSPREAD ILLINOIS TONIGHT.
THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL
PROVIDE IDEAL CONDITIONS FOR A HARD FREEZE OVER CENTRAL ILLINOIS.
FREEZING TEMPERATURES OVER EASTERN AND SOUTHEASTERN ILLINOIS WILL
BE MORE SPOTTY TONIGHT...HOWEVER A WIDESPREAD FROST IS EXPECTED
AFTER MIDNIGHT.

ILZ038-042-043-051>053-280900-
/X.CON.KILX.FZ.W.0001.051028T0800Z-051028T1300Z/
MCLEAN-LOGAN-DE WITT-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR
945 PM CDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

LOW TEMPERATURES TONIGHT WILL BE AT OR BELOW 32 DEGREES OVER MOST
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ044>046-054>057-061>063-066>068-071>073-280900-
/X.CON.KILX.FR.Y.0001.051028T0800Z-051028T1300Z/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
945 PM CDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT AS
TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
SMITH

...CORRECTED THE PRODUCT EXPIRATION TIME TO 09Z...
000 
WWUS73 KILX 280414 CCA
NPWILX

URGENT - WEATHER MESSAGE...CORRECTION
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT THU OCT 27 2005

...FROST AND FREEZE CONDITIONS EXPECTED OVER PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS OVERNIGHT...

.A LARGE AREA OF HIGH PRESSURE WILL OVERSPREAD ILLINOIS TONIGHT.
THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL
PROVIDE IDEAL CONDITIONS FOR A HARD FREEZE OVER CENTRAL ILLINOIS.
FREEZING TEMPERATURES OVER EASTERN AND SOUTHEASTERN ILLINOIS WILL
BE MORE SPOTTY TONIGHT...HOWEVER A WIDESPREAD FROST IS EXPECTED
AFTER MIDNIGHT.

ILZ038-042-043-051>053-280900-
/X.CON.KILX.FZ.W.0001.051028T0800Z-051028T1300Z/
MCLEAN-LOGAN-DE WITT-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR
945 PM CDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW OVERNIGHT TEMPERATURES TO 
DROP TO BETWEEN 29 AND 32 DEGREES OVER MOST AREAS. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ044>046-054>057-061>063-066>068-071>073-280900-
/X.CON.KILX.FR.Y.0001.051028T0800Z-051028T1300Z/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
945 PM CDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

WIDESPREAD FROST IS EXPECTED OVERNIGHT AS TEMPERATURES FALL INTO THE 
LOWER AND MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
SMITH

...CORRECTED THE PRODUCT EXPIRATION TIME TO 09Z...
000 
WWUS73 KILX 280845
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
345 AM CDT FRI OCT 28 2005

...FROST AND FREEZE CONDITIONS EXPECTED OVER PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS EARLY THIS MORNING...

.A LARGE AREA OF HIGH PRESSURE REMAINS ACROSS ILLINOIS EARLY THIS
MORNING. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND DRY AIR
HAS PROVIDED IDEAL CONDITIONS FOR A HARD FREEZE OVER CENTRAL
ILLINOIS. FREEZING TEMPERATURES OVER EASTERN AND SOUTHEASTERN
ILLINOIS WILL BE MORE SPOTTY EARLY THIS MORNING...HOWEVER A
WIDESPREAD FROST IS EXPECTED BY SUNRISE.

ILZ038-042-043-051>053-281300-
/X.CON.KILX.FZ.W.0001.000000T0000Z-051028T1300Z/
MCLEAN-LOGAN-DE WITT-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR
345 AM CDT FRI OCT 28 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW EARLY MORNING TEMPERATURES TO
DROP TO BETWEEN 29 AND 32 DEGREES OVER MOST AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ044>046-054>057-061>063-066>068-071>073-281300-
/X.CON.KILX.FR.Y.0001.000000T0000Z-051028T1300Z/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
345 AM CDT FRI OCT 28 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

WIDESPREAD FROST IS EXPECTED EARLY THIS MORNING...AS TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

SHIMON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 27, 3:00 PM CDT, 10 minutes earlier.

Area forecast discussion, Oct 27, 3:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT THU OCT 27 2005

.DISCUSSION...
SHORT TERM...TONIGHT THROUGH SUNDAY...
CLOUD COVER FROM THE SHORTWAVE THIS MORNING HAS PUSHED SOUTH OF THE
FORECAST AREA...LEAVING PARTLY TO MOSTLY SUNNY SKIES. DECENT
TEMPERATURE LAPSE RATES HAVE LED TO THE DEVELOPMENT OF SOME CUMULUS
THIS AFTERNOON...MOST OF WHICH SHOULD DISSIPATE THIS EVENING LEAVING
MOSTLY CLEAR SKIES. SURFACE HIGH NOW OVER EASTERN IOWA WILL PUSH
INTO CENTRAL ILLINOIS OVERNIGHT AND WILL PROVIDE OPTIMUM RADIATIONAL
COOLING CONDITIONS. WILL THEREFORE GO A TOUCH BELOW MOS GUIDANCE FOR
MINS TONIGHT. THIS REQUIRES A FREEZE WARNING FOR THE AREAS OF
CENTRAL ILLINOIS THAT HAVENT ALREADY SEEN WIDESPREAD TEMPERATURES
BELOW 32. THIS IS MAINLY OVER THE AREA FROM SPRINGFIELD AND
TAYLORVILLE NORTHWARD TOWARD BLOOMINGTON. FURTHER EAST OVER
EAST-CENTRAL AND SOUTHEAST ILLINOIS...THE TEMPERATURES WILL NOT BE
QUITE AS COLD...HOWEVER WILL ISSUE A FROST ADVISORY FOR TEMPERATURES
IN THE MIDDLE 30S.

THE LARGE HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR AND QUIET
WEATHER FRIDAY AND SATURDAY. THE DRY AIR WILL PROMOTE LARGE DIURNAL
TEMPERATURE SWINGS...SO AFTER A COOL START FRIDAY MORNING EXPECT
AFTERNOON TEMPERATURES TO REACH INTO THE UPPER 50S TO LOWER 60S.
RETURN FLOW WILL COMMENCE SATURDAY AND ESPECIALLY SUNDAY WHICH WILL
BRING EVEN MILDER TEMPERATURES. LOWER AND MIDDLE 60S SHOULD BE
COMMON.

BY SUNDAY NIGHT...CLOUDS WILL BE INCREASING AHEAD OF THE NEXT
SHORTWAVE THAT WILL BE PUSHING ACROSS THE NORTHERN PLAINS INTO THE
WESTERN GREAT LAKES. COLD FRONT WILL BE MOVING INTO NORTHWESTERN
ILLINOIS LATE SUNDAY NIGHT...HOWEVER IT IS QUESTIONABLE WHETHER
SUFFICIENT MOISTURE WILL RETURN THAT SOON TO SUPPORT SHOWERS.
OBJECTIVE MOS POPS AND QPF GRIDS SUGGEST A SLIGHT CHANCE IN THE
NORTHWEST AFTER MIDNIGHT SUNDAY NIGHT...AND THIS ALSO BLENDS WELL
WITH SURROUNDING FORECAST GRIDS.

LONG TERM...MONDAY THROUGH THURSDAY...
BY MONDAY...LOW LEVEL MOISTURE WILL INCREASE NORTHWARD IN ERNEST AS
THE FRONT PUSHES INTO THE EASTERN AND SOUTHEASTERN COUNTIES. WILL
CONTINUE WITH 30 POPS MONDAY AND MONDAY NIGHT...BUT THESE MAY NEED
TO BE NUDGED UP IF THE MOISTURE RETURNS AS ADVERTISED. WILL TAPER
THE POPS FROM WEST TO EAST LATE MONDAY NIGHT AND TUESDAY MORNING...
WITH MAINLY DRY WEATHER RETURNING TUESDAY AFTERNOON. THE AIRMASS
BEHIND THE COLD FRONT WILL BE OF THE MODIFIED PACIFIC VARIETY...SO
NO ARCTIC BLASTS EXPECTED. HIGH TEMPERATURES WEDNESDAY AND THURSDAY
SHOULD REMAIN IN THE LOWER AND POSSIBLY MIDDLE 60S UNTIL A STRONGER
COLD FRONT APPROACHES TOWARD THE END OF NEXT WEEK.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...FREEZE WARNING 3AM-8AM TNGT ZNS 38..42..43..51>53.
     FROST ADVISORY 3AM-8AM TNGT ZNS 44>46..54>57..61>63..
     66>68..71>73.

&&

04
Hazardous weather outlook, Oct 27, 10:00 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CDT THU OCT 27 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-281100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DEWITT-
DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-MACON-
MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-RICHLAND-
SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON/NORMAL...CHAMPAIGN/URBANA...
CHARLESTON/MATTOON...DANVILLE...DECATUR...EFFINGHAM...GALESBURG...
JACKSONVILLE...LAWRENCEVILLE...LINCOLN...PEORIA...SPRINGFIELD
1000 AM CDT THU OCT 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KMH/SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:10 PM CDTFreeze WarningILXChristian, DeWitt, Logan, McLean, Macon, Sangamon17 hr

Nearby

Frost Advisories in Illinois, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.